# SDR AALA202007279032

- Difficulty date: July 23, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 62,332 hours, 27,929 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Green Hyd Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LANDING DURING TAXI, THE AIRCRAFT EXPERIENCED A LOSS OF GREEN HYDRAULIC SYSTEM WITH A SUBNSEQUENT LOOS OF NOSE WHEEL STEERING. AIRCRAFT WAS ABLE TO STOP THE AIRCRAFT AT A DEICING PAD. NO EMERGENCY WAS DECLARED.  FOUND 4 HYDRAULIC DRESSING FLEXIBLE HOSES ON THE LEFT MAIN LANDING GEAR FOR ALTERNATE BRAKES LEAKING.  REPLACED FLEXIBLE HOSE 29, 32, 65, & 66 IAW AMM 32-11-12-00-001A & AMM 32-11-12-400-001-A.  ALSO FOUND POWER TRANSFER UNIT HYDRAULIC HOSE LINE 1569GM B-NUT LOOSE & LEAKING AT THE ELBOW.  TIGHTENED B-NUT IAW AMM 20-21-12.  OPS & LEAK CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
